Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 47, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Jul 25, 2013, 3:20 AM MDT for El Paso County, Texas. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2013, 3:20 AM MDT (09:20 UTC)
- Expired
- Jul 25, 2013, 5:15 AM MDT
- In force
- 115 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 19 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 9.3 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2353 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
036
WGUS54 KEPZ 250920
FFWEPZ
TXC141-251115-
/O.NEW.KEPZ.FF.W.0047.130725T0920Z-130725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
320 AM MDT THU JUL 25 2013
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN EL PASO COUNTY IN SOUTHWEST TEXAS...
* UNTIL 515 AM MDT
* AT 319 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE...
MISSION VALLEY...
EAST EL PASO...
NORTHEAST EL PASO...
WEST EL PASO...
CENTRAL EL PASO...
ANTHONY...
WESTWAY...
VINTON...
FORT BLISS...
CANUTILLO...
FRANKLIN MOUNTAINS STATE PARK...
STREET FLOODING IS ALREADY OCCURRING IN CENTRAL EL PASO WITH MORE
THUNDERSTORMS FORMING UPSTREAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
DRAINAGE BASINS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING AREAS.
&&
LAT...LON 3174 10641 3176 10646 3174 10649 3178 10654
3179 10653 3183 10660 3186 10663 3195 10662
3195 10661 3200 10662 3200 10629 3164 10631
$$
JGF2 follow-up statements
829
WGUS74 KEPZ 251059
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
459 AM MDT THU JUL 25 2013
TXC141-251115-
/O.CON.KEPZ.FF.W.0047.000000T0000Z-130725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
459 AM MDT THU JUL 25 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN EL PASO
COUNTY UNTIL 515 AM MDT...
AT 454 AM MDT...THE PUBLIC REPORTED STREET FLOODING IN CENTRAL EL
PASO FROM EARLIER HEAVY RAINS. RUNOFF IS LIKELY STILL OCCURRING...
AND MORE THUNDERSTORMS ARE APPROACHING FROM THE SOUTH.
RADAR ESTIMATES OF RAINFALL IN CENTRAL AND EAST EL PASO RANGE FROM
AN INCH TO 1.4 INCHES.
LOCATIONS IMPACTED INCLUDE...
MISSION VALLEY...
EAST EL PASO...
NORTHEAST EL PASO...
WEST EL PASO...
CENTRAL EL PASO...
ANTHONY...
WESTWAY...
VINTON...
FORT BLISS...
CANUTILLO...
FRANKLIN MOUNTAINS STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.
&&
LAT...LON 3174 10641 3176 10646 3174 10649 3178 10654
3179 10653 3183 10660 3186 10663 3195 10662
3195 10661 3200 10662 3200 10629 3164 10631
$$
JGF075
WGUS74 KEPZ 251114
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
514 AM MDT THU JUL 25 2013
TXC141-251127-
/O.EXP.KEPZ.FF.W.0047.000000T0000Z-130725T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EL PASO TX-
514 AM MDT THU JUL 25 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN EL
PASO COUNTY WILL BE ALLOWED TO EXPIRE AT 515 AM MDT...
THE HEAVY RAIN THAT PROMPTED THE WARNING HAS MOVED OUT OF THE AREA
SO THE WARNING WILL EXPIRE AT 515 AM. MINOR STREET FLOODING WILL
CONTINUE. IN ADDITION ANOTHER LINE OF STRONG THUNDERSTORMS MAY
APPROACH EL PASO FROM THE SOUTH IN THE NEXT HOUR. THIS NEXT LINE
MAY PRODUCE MORE HEAVY RAIN...SO FURTHER ADVISORIES AND WARNINGS MAY
BE NEED LATER THIS MORNING.
BE AWARE OF DEBRIS SCATTERED ACROSS ROADWAYS AT WASHES AND LOW WATER
CROSSINGS. IF YOU HAVE OBSERVED FLOODING...PLEASE REPORT IT TO YOUR
LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3174 10641 3176 10646 3174 10649 3178 10654
3179 10653 3183 10660 3186 10663 3195 10662
3195 10661 3200 10662 3200 10629 3164 10631
$$
TSBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 2:24 PM MDT, 12 hours 56 minutes earlier.
Area forecast discussion, Jul 24, 2:24 PM MDT, 12 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 224 PM MDT WED JUL 24 2013 .SYNOPSIS... PLENTY OF DEEP MONSOON MOISTURE RESIDES IN THE ATMOSPHERE ACROSS THE BORDERLAND. ALOFT A DISTURBANCE SITS OVER THE NEW MEXICO BOOTHEEL AND CONTINUES TO SPIN MOISTURE OVER THE REGION FROM THE SOUTH AS IT ALSO HELPS TO KEEP CONDITIONS UNSTABLE. THIS SHOULD MEAN CONTINUED CHANCES FOR NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION TONIGHT. LIKE YESTERDAY FLASH FLOODING IS THE PRIMARY CONCERN FOLLOWED BY STRONG WINDS AND SMALL TO MODERATE HAIL. THE DISTURBANCE MOVES AWAY TO END THE WEEK...BUT THE MOISTURE CHANNEL REMAINS OVER THE AREA. THIS SHOULD MEAN DAILY ROUNDS OF AFTERNOON AND EVENING STORMS ACROSS THE REGION. TEMPERATURES WILL RUN NEAR SEASONAL OR A COUPLE DEGREES BELOW. && .DISCUSSION... DEEP AND ABUNDANT MONSOON MOISTURE HANGS OVER THE FORECAST AREA AS THE HEART OF THE PLUME FROM THE SOUTH RIDES NORTH OVER SE AZ AND SW NM. THE PW ON THE MORNING SOUNDING SHOWED ATMOSPHERIC MOISTURE LEVELS 44% ABOVE CLIMATE NORMS. ALOFT A SHARP UPPER LOW SPINS OVER SE AZ NEAR DOUGLAS. THIS FEATURE WILL BE SLOW TO TRACK W AND THUS WILL PROVIDE UPPER DYNAMICS/SUPPORT FOR SOME CONVECTIVE ORGANIZATION LATER THIS AFTERNOON WELL INTO THE NIGHT. DEWPOINTS ARE HOLDING STEADY IN THE UPPER 50S AND LOWER 60S PROVING THE MOISTURE RESISTANCE TO MIX OUT DUE TO ITS DEEP NATURE. THE PROG SOUNDINGS SHOW GOOD INSTABILITY WITH CAPES NEAR 1000J/KT AND LI'S NEAR -3. DEEPEST MOISTURE AND BETTER INSTABILITY RESIDE OVER THE WESTERN 1/2 OF THE CWFA...THUS BEST POPS SET AT NUMEROUS WEST AND SCATTERED EAST. THE UPPER LOW TRACK OFF WESTWARD TOWARD THE BAJA TOMORROW SO BROAD SCALE INSTABILITY ALOFT SHOULD BE DIMINISHED...BUT LEFT BEHIND WILL BE PLENTY OF RESIDENT MOISTURE...AND A WARM UNSTABLE AIRMASS...WHICH SHOULD GET RESET AND RECYCLED EACH AFTERNOON WITH HEATING DESTABILIZATION AND MOUNTAIN LIFT. THUS SCATTERED AFTERNOON STORM AND RAIN CHANCES LOOK RIGHT FOR MOST OF THE AREA MOST DAYS. AREA MOUNTAINS WILL BE FAVORED. ACCORDING TO THE GFS...THE RIDGING ALOFT THAT FORMS OVER THE AREA FOR THE END OF THIS WEEK AND THROUGH THE WEEKEND REMAINS FAIRLY WEAK...AND AT SOME POSSIBLE WEAK UPPER DISTURBANCES TRACKING IN FROM THE NORTH. THE NAM HAS A STRONGER HIGH W/ NO DISCERNABLE IMPULSES. WITH EITHER SOLUTION THE STORM COVERAGE SHOULD BE REDUCED SOMEWHAT...BUT CERTAINLY NOT ELIMINATED WITH SURFACE DEWPOINTS REMAINING WELL INTO THE 50S. TEMPS SHOULD STAY RIGHT AT OR SLIGHTLY BELOW NORMALS. MORNING SUNSHINE AND AFTERNOON CLOUDINES SHOULD CAPTURE THE SKY CONDITIONS MOST DAYS BEYOND TOMORROW. 14-BIRD && .AVIATION...VALID 25/00Z-26/00Z. SCATTERED TSRA OVER THE MOUNTAINS WITH ISOLATED TO WIDELY SCATTERED TSRA IN THE LOWLANDS WILL CONTINUE THRU THE PERIOD. STORMS WILL TEND TO DRIFT TOWARDS THE NNW THROUGH 12Z WITH A MORE EASTERLY DRIFT AFTER 18Z. GNLY VFR CONDITIONS WITH FEW-SCT050-070 SCT-BKN100-140 SCT-BKN200-250. EXPECT BRIEF EXCURSIONS INTO MVFR CONDITIONS ASSOCIATED WITH INDIVIDUAL STORMS WITH LCL 3SM BKN040CB OVC080 AND WNDS VRB30G40KT. 27-LANEY && .FIRE WEATHER... AN INVERTED UPPER TROUGH CONTINUES TO SPIN JUST SOUTHWEST OF THE BOOTHEEL. THIS FEATURE WILL COMBINE WITH PLENTIFUL MONSOON MOISTURE TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND INTO TONIGHT. DUE TO THE SLOW MOVEMENT OF THE INDIVIDUAL STORM CELLS LOCALLY HEAVY RAIN AND FLASH FLOODING WILL REMAIN A POSSIBILITY. EVEN THOUGH THE TROUGH WILL SHIFT FURTHER WEST AS HIGH PRESSURE ALOFT REBUILDS ACROSS THE SOUTHWESTERN STATES...SUFFICIENT MOISTURE WILL REMAIN IN PLACE TO HELP PRODUCE SCATTERED AFTERNOON AND EVENING STORMS FOR THE NEXT SEVERAL DAYS. WITH THE MOIST AIR IN PLACE MINIMUM RH VALUES WILL REMAIN ABOVE CRITICAL LEVELS WITH EXCELLENT RECOVERIES CONTINUING DURING THE OVERNIGHT HOURS. VENT RATES WILL GENERALLY BE IN THE GOOD RANGE THRU FRIDAY BEFORE DROPPING INTO THE FAIR TO POOR CATEGORIES SATURDAY DUE TO LOWER MIXING HEIGHTS. MEANWHILE THE HAINES INDEX WILL REMAIN LOW FOR THE NEXT SEVERAL DAYS. 27 LANEY && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 93 73 95 74 / 70 20 30 20 30 SIERRA BLANCA 69 94 70 92 70 / 60 20 30 20 20 LAS CRUCES 68 90 69 93 70 / 70 30 30 30 30 ALAMOGORDO 69 93 70 94 71 / 50 30 30 20 30 CLOUDCROFT 49 69 51 69 50 / 50 30 30 40 30 TRUTH OR CONSEQUENCES 67 89 68 92 69 / 70 30 30 30 30 SILVER CITY 62 83 62 86 63 / 70 40 50 40 40 DEMING 67 88 67 92 69 / 70 30 30 30 30 LORDSBURG 66 89 67 92 69 / 70 30 40 30 30 WEST EL PASO METRO 73 92 74 94 74 / 70 20 30 20 30 DELL CITY 69 95 70 96 69 / 50 20 30 20 20 FORT HANCOCK 72 97 72 97 73 / 60 20 30 20 20 LOMA LINDA 66 88 67 89 66 / 60 20 30 20 30 FABENS 72 93 73 96 73 / 70 20 30 20 30 SANTA TERESA 70 91 71 94 72 / 70 20 30 20 30 WHITE SANDS HQ 71 91 72 93 73 / 60 20 30 20 30 JORNADA RANGE 66 90 67 93 67 / 70 20 30 30 30 HATCH 68 87 70 90 70 / 70 30 30 30 30 COLUMBUS 70 89 68 92 71 / 70 30 30 30 30 OROGRANDE 69 93 70 95 71 / 60 20 30 20 30 MAYHILL 56 77 58 77 57 / 50 30 30 30 30 MESCALERO 54 80 56 80 56 / 50 30 30 40 30 TIMBERON 56 76 58 77 57 / 50 30 30 30 30 WINSTON 59 81 60 83 60 / 70 30 40 40 30 HILLSBORO 64 84 65 88 66 / 70 30 40 30 30 SPACEPORT 67 88 68 91 68 / 70 30 30 30 30 LAKE ROBERTS 60 82 61 85 62 / 70 40 50 40 40 HURLEY 63 84 63 88 64 / 70 40 40 40 40 CLIFF 65 89 65 93 66 / 70 40 50 40 40 MULE CREEK 59 85 59 89 60 / 70 30 40 40 40 FAYWOOD 64 82 65 87 66 / 70 30 40 30 30 ANIMAS 67 87 67 91 68 / 70 30 40 20 30 HACHITA 66 88 67 90 67 / 70 30 40 30 30 ANTELOPE WELLS 65 86 65 90 66 / 70 30 30 30 30 CLOVERDALE 63 82 63 86 63 / 70 30 40 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...FLASH FLOOD WATCH UNTIL 1 AM MDT THURSDAY FOR NMZ401>411. TX...FLASH FLOOD WATCH UNTIL 1 AM MDT THURSDAY FOR TXZ418. && 14/27
Hazardous weather outlook, Jul 24, 2:57 PM MDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 257 PM MDT WED JUL 24 2013 NMZ401>417-TXZ418>424-252100- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 257 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. ...FLASH FLOOD WATCH FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO TODAY THROUGH 1 AM MDT TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. UPPER LOW AND ABUNDANT DEEP MOISTURE SHOULD COMBINE TO PRODUCE THUNDERSTORMS WITH HEAVY RAIN...GUSTY OUTFLOW WINDS...AND SMALL HAIL. THE PRIMARY THREATS TODAY ARE FLOODING FOLLOWED BY STRONG OUTFLOW WINDS. MUCH OF THE REGION WEST OF THE RIO GRAND HAS SEEN HEAVY RAIN AND THUS HAVE WET SOILS. THIS WILL LEAD TO FASTER RUNOFF OF RAINFALL. EXPECT POUNDING OF LOW LYING AREAS AND RUNNING WATER IN ARROYOS...STERAMS...AND THROUGH LOW WATER CROSSINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STILL GOOD STORM COVERAGE AND SOME ELEVATED RISK OF FLASH FLOODING THURSDAY. FRIDAY ONWARD MINIMAL DRYING WITH HIGH PRESSURE ALOFT. THUS...ALTHOUGH WITH LESSER COVERAGE MOST DAYS THROUGH THE PERIOD...WE EXPECT CONTINUED CHANCES FOR AT LEAST ISOLATED...AND OFTEN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... BIRD
In the hours before
Local storm report, Jul 24, 10:14 PM MDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1014 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND DMG LAS CRUCES 32.32N 106.78W
07/24/2013 DONA ANA NM NWS EMPLOYEE
SOO CALLED TO SAY THERE WAS A TREE BLOWN DOWN IN
DOWNTOWN IN LAS CRUCES. TREE WAS BLOWN DOWN ABOUT 930PM.
&&
EVENT NUMBER EPZ1300542
MLPLocal storm report, Jul 24, 10:24 PM MDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1024 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM FLASH FLOOD LAS CRUCES 32.32N 106.78W
07/24/2013 DONA ANA NM 911 CALL CENTER
SWIFT WATER RESCUE ON THE CORNER OF CAMINO LINDO AND
SONOMA RANCH BLVD IN LAS CRUCES
&&
EVENT NUMBER EPZ1300543
JHLocal storm report, Jul 24, 10:27 PM MDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1027 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM FLASH FLOOD LAS CRUCES 32.32N 106.78W
07/24/2013 DONA ANA NM 911 CALL CENTER
FLOODING REPORTED AT SIERRA MIDDLE SCHOOL IN LAS
CRUCES.
&&
EVENT NUMBER EPZ1300544
JHLocal storm report, Jul 24, 11:37 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1137 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND GST TALAVERA 32.29N 106.67W
07/24/2013 M70 MPH DONA ANA NM MESONET
&&
EVENT NUMBER EPZ1300545
JARLocal storm report, Jul 24, 11:46 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
1146 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 9 NW EL PASO 31.88N 106.59W
07/24/2013 E60 MPH EL PASO TX TRAINED SPOTTER
NEAR ARTCRAFT AND I-10.
0750 PM HAIL 9 NW EL PASO 31.88N 106.59W
07/24/2013 E0.50 INCH EL PASO TX TRAINED SPOTTER
NEAR ARTCRAFT AND I-10.
0758 PM FLOOD SUNLAND PARK 31.80N 106.58W
07/24/2013 DONA ANA NM NWS EMPLOYEE
NWS EMPLOYEE REPORTS PEA-SIZE HAIL AND STREET FLOODING
NEAR MESA AND I-10... INTERSECTION OF MESA DR. AND NORTH
DESERT IMPASSABLE.
0859 PM TSTM WND DMG 7 NW EL PASO 31.85N 106.57W
07/24/2013 EL PASO TX BROADCAST MEDIA
TREE DOWN ON POWER LINES AT SUNSET AND BRIARWOOD.
0909 PM TSTM WND GST TALAVERA 32.29N 106.67W
07/24/2013 M70 MPH DONA ANA NM MESONET
1009 PM TSTM WND DMG LAS CRUCES 32.32N 106.78W
07/24/2013 DONA ANA NM NWS EMPLOYEE
SOO CALLED TO SAY THERE WAS A TREE BLOWN DOWN IN
DOWNTOWN IN LAS CRUCES. TREE WAS BLOWN DOWN ABOUT 930PM.
1021 PM FLASH FLOOD LAS CRUCES 32.32N 106.78W
07/24/2013 DONA ANA NM 911 CALL CENTER
SWIFT WATER RESCUE ON THE CORNER OF CAMINO LINDO AND
SONOMA RANCH BLVD IN LAS CRUCES
1025 PM FLASH FLOOD LAS CRUCES 32.32N 106.78W
07/24/2013 DONA ANA NM 911 CALL CENTER
FLOODING REPORTED AT SIERRA MIDDLE SCHOOL IN LAS
CRUCES.
&&
EVENT NUMBER EPZ1300538 EPZ1300539 EPZ1300540 EPZ1300541 EPZ1300545
EPZ1300542 EPZ1300543 EPZ1300544
FAUSETTLocal storm report, Jul 25, 2:16 AM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
216 AM MDT THU JUL 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM FLOOD VADO 32.12N 106.66W
07/25/2013 DONA ANA NM EMERGENCY MNGR
4 FAMILIES ARE BEING EVACUATED TO A SHELTER DUE TO
WATER UP TO THE DOORWAYS ON THEIR MOBILE HOMES JUST EAST
OF I-10. A CAR WAS ALSO SUBMERGED.
&&
EVENT NUMBER EPZ1300546
FAUSETTThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:44 PM MDT | Flash Flood Warning | EPZ | El Paso, Hudspeth | 91 min |
| Jul 24, 7:23 PM MDT | Flash Flood Warning | EPZ | El Paso | 67 min |
| Jul 24, 7:31 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 44 min |
| Jul 24, 7:31 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 44 min |
| Jul 24, 8:05 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 40 min |
| Jul 24, 9:06 PM MDT | Flash Flood Warning | EPZ | El Paso | 84 min |
| Jul 24, 9:06 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 39 min |
| Jul 24, 9:57 PM MDT | Flash Flood Warning | EPZ | El Paso | 93 min |
| Jul 24, 10:16 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 44 min |
| Jul 24, 10:27 PM MDT | Flash Flood Warning | EPZ | El Paso | 63 min |
| Jul 25, 2:43 AM MDT | Areal Flood Advisory | EPZ | El Paso | 2 hr |
| Jul 25, 3:02 AM MDT | Flash Flood Watch | EPZ | El Paso, Hudspeth | 3 days |
| Jul 25, 6:09 AM MDT | Areal Flood Advisory | EPZ | El Paso | 111 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.